Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 22, Number 1

All articles in this issue are freely accessible.

Arithmetical paraphrases
E. T. Bell.
Trans. Amer. Math. Soc. 22 (1921), 1-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501156
The construction of algebraic correspondences between two algebraic curves
Virgil Snyder and F. R. Sharpe.
Trans. Amer. Math. Soc. 22 (1921), 31-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501157
Concerning certain equicontinuous systems of curves
Robert L. Moore.
Trans. Amer. Math. Soc. 22 (1921), 41-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501158
Fundamental systems of formal modular seminvariants [semi-invariants] of the binary cubic
W. L. G. Williams.
Trans. Amer. Math. Soc. 22 (1921), 56-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501159
A property of two $(n+1)$-gons inscribed in a norm-curve in $n$-space
H. S. White.
Trans. Amer. Math. Soc. 22 (1921), 80-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501160
Recurrent geodesics on a surface of negative curvature
Harold Marston Morse.
Trans. Amer. Math. Soc. 22 (1921), 84-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501161
On the location of the roots of the Jacobian of two binary forms, and of the derivative of a rational function
J. L. Walsh.
Trans. Amer. Math. Soc. 22 (1921), 101-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501162
On functions of closest approximation
Dunham Jackson.
Trans. Amer. Math. Soc. 22 (1921), 117-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501163